# SDR UPS97823177

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558272
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 281 AT STR 33R SHEAR TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2 SHT 2 AND SRM 51-1-20D.
